# SDR 95ZZZX6347

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- Engine: Pwa PT6T3B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25249994
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,897 hours
- Component: Bendix
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED FOR OFFSHORE.  OUTBOARD NR 1 ENGINE EXPERIENCED A LOW SIDE GOVERNOR FAILURE.  RETURNED AND LANDED WITHOUT INCIDENT.  REPLACED GOVERNOR ASSY.  PT6 IPC, CHAPTER 72-10-30, FIGURE 1, ITEM 20C.
